# SDR AALA20120616003

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 57,237 hours, 8,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY SIGN LOWER LIGHTS INOPERATIVE.  REPLACED LAMPS FOR RIGHT NUMBER 2 DOOR EMERGENCY LIGHT SIGN.  OPS CHECK NORMAL.
